A member asked:

What is causing chronic nausea and headaches?

A doctor has provided 1 answer
Dr. Eric Farbman answered

Specializes in Neurology

Migraines are the most common cause of frequent headaches, and they are often associated with nausea. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain.

Answered Jun 13, 2014

5.2k views

Thank

Related Questions

A member asked:

Frequent headaches and nausea? What could be the cause?

5 doctors weighed in across 2 answers

A member asked:

Can carloc 6.25 mg cause dizziness and nausea and headaches?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...